Skip to main content
  • Saved

Commented on 's Post

Case Report: A Case of Trimethoprim/Sulfamethoxazole-Triggered Hypotensive Shock: Cytokine Release Syndrome Related to Immune Checkpoint Inhibitors and Drug-Induced Hypersensitivity Syndrome

Case Report: A Case of Trimethoprim/Sulfamethoxazole-Triggered Hypotensive Shock: Cytokine Release Syndrome Related to Immune Checkpoint Inhibitors and Drug-Induced Hypersensitivity Syndrome

Source :

https://doi.org/10.3389/fonc.2021.681997

Currently, only a few reports exist on the cytokine release syndrome (CRS) as one of the severe immune-related adverse events (irAEs) induced by immune checkpoint inhibitors (ICIs). Notably, it is very rare that grade 4 CRS related to ICI therapy overlaps with the drug-induced hypersensitivity syndrome (DiHS).

  • 1 month 2 weeks
    Wow. Valuable report that reminds us to be vigilant in adverse event adjudication when patients are on immune manipulating therapies